# SDR QR9R2023102700001

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723749753
- Aircraft time: 3,132 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710907
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION ILLUMINATED IN FLIGHT. TROUBLESHOOTING REVEALED SEMA ACTUATOR FAILS BACKUP SAS, YAW SAS, AND ACTUATOR WITH AMBER FLASHING Y. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-20-00, 4-8.
